# SDR SWAA2024041062373

- Difficulty date: March 13, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 51,721 hours, 31,260 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK 3/4' ON VERTICAL DORSAL FIN AT FOWARD RIP; SEE DOT # 49<[01] REMOVED AND REPLACED FWD RIB AT VERTICAL DORSAL FIN REF SRM 51-40-02-0G-0;[02] VERIFIED CORRECTIVE ACTION.
